Pacific Journal of Mathematics

On the number of non-almost isomorphic models of $T$ in a power.

Saharon Shelah

Article information

Source
Pacific J. Math., Volume 36, Number 3 (1971), 811-818.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970932

Mathematical Reviews number (MathSciNet)
MR0285375

Zentralblatt MATH identifier
0214.01405

Subjects
Primary: 02.50

Citation

Shelah, Saharon. On the number of non-almost isomorphic models of $T$ in a power. Pacific J. Math. 36 (1971), no. 3, 811--818. https://projecteuclid.org/euclid.pjm/1102970932


Export citation

References

  • [1] A. Ehrenfeucht, Elementary Theories with Models Without Automorphisms, TM, pp. 70-76.
  • [2] W. Hanf, Doctoral Dissertation, University of California, 1962.
  • [3] L. Henkin, Some Remarks on InfinitelyLong Formulas, Infinitistic Methods, Warsaw, (1961), 167-183.
  • [4] C. Karp, Finite Quantifier Equivalence, TM, pp. 407-412.
  • [5] H. J. Keisler, Some applications of infinitely long formulas, J. Symbolic Logic 3O (1965), 339-349.
  • [6] H. J. Keisler, FormulasWith LinearlyOrdered Quantifiers,Lecture Notes in Math.
  • [72] The Syntex and Semantics of Ininitary Languages, (1968), 96-131.
  • [7] M. Makkai, Notices of A.M.S., vol. 16 (1964), p. 322.
  • [8] D. Scott, Logic with denumerable long formulas and finite strings ofquantifiers, TM, pp. 329-341.
  • [9] S. Shelah, Master's thesis written under the guidence of Professor H. Gaifman. The Hebrew Univ. Jerusalem 1967.
  • [10] On the number of the non-isomorphic models of a theory in a cardinality, Notices of Amer. Math. Soc, 17 (1970), 576.
  • [11] On the number of the non-isomorphic models of a theory in a cardinality, Some unconnected results in model theory, Notices of the Amer. Math. Soc, 18 (1971), 576. April.
  • [12] On the number of the non-isomorphic models of a theory in a cardinality, A combinatorial problem, stability and order for models and theories in infinitarylanguages, to appear (Pacific J. Math.)
  • [13] M. Benda, Reduced products and nonstandard logics, J. Symbolic Logic, 34 (1969), 424-436.
  • [14] J. Barwise, Back and forth thru infinitarylogic, in a forthcoming book edited by Morley.
  • [15] P. C. Eklof, On the existence of L^^-indiscernibles,Proc. Amer. Math. Soc, 25 (1970), 798-800.